Items where Author is "Hassan, Aly"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Hassan, Aly and Meidl, Wilfried (2007) On the linear complexity and k -error linear complexity over \BBF p of the d-ary Sidel'nikov Sequence. IEEE Transactions On Information Theory, 53 (12). pp. 4755-4761. ISSN 0018-9448

Hassan, Aly and Meidl, Wilfried and Winterhof, Arne (2007) On the k-error linear complexity of cyclotomic sequences. Journal of Mathematical Cryptology, 1 (3). pp. 283-296. ISSN 1862-2976

This list was generated on Fri Jul 1 22:34:03 2022 +03.